# SDR REXA201000280

- Difficulty date: November 29, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N801AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8001
- Aircraft time: 14,035 hours, 11,703 cycles
- Engine: Ge CF343B1
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Rt Wing Spoiler
- Component: Spoiler
- Component part number: 6001050256
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A SINGLE INDENTATION WAS FOUND ON THE RT WING OTBD GROUND SPOILER UPPER SURFACE. THE DAMAGE IS RECORDED AS 0.049 INCH DIAMETER AND A MAXIMUM DEPTH OF 0.006 INCH AND IS LOCATED 3.7 INCHES AFT OF THE L/E AND 7.68 INCHES FROM THE OTBD EDGE. TEMPORARY REPAIR IAW STS EA 5-2010-291. AT THE NEXT C CHECK MX INTERVAL, NOT TO EXCEED 5,000 FLIGHT HOURS, REPAIR THE GROUND SPOILER UPPER SKIN INDENTATION IAW SRM 51-72-00; METAL HONEYCOMB REPAIRS.
